# SDR 97ZZZX6230

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30DU
- Make and model: Piper PA-31T
- Aircraft serial: 31T7720054
- Engine: Pwa PT6A28
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Condition: Unseated
- Location: Gearbox
- Part time: 52 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

ENGINE WAS SHUT DOWN IN-FLIGHT DUE TO DIMINISHING AND FLUCTUATING OIL PRESSURE.  INSPECTED ENGINE IAW PWC MM.  NO SIGNIFICANT METAL FOUND IN FILTERS OR CHIP DETECTOR.  FOUND GARLOCK SEAL ON AFT SCAVENGE PUMP UNSEATED FROM CARRIER.  REPLACED GARLOCK SEAL AND RAN ENGINE AT POWER FOR ONE HOUR.  RECHECKED FILTERS AND CHIP DETECTOR, NO METAL FOUND.  LEAK CHECKS GOOD.
